We use cookies to enhance your experience on our website. By continuing to use our website, you are agreeing to our use of cookies. You can change your cookie settings at any time. Find out more Volume 28 Issue 1 | IMA Journal of Management Mathematics | Oxford Academic Skip to Main Content
Issue Cover
Volume 28, Issue 1
January 2017
ISSN 1471-678X
EISSN 1471-6798
Issue navigation

Special Issue: Stochastic Programming Special Issue Editors: Asgeir Tomasgard, Abdel Lisser, Patrizia Beraldi and Vittorio Moriggia

This Feature Is Available To Subscribers Only

Sign In or Create an Account

This PDF is available to Subscribers Only

View Article Abstract & Purchase Options

For full access to this pdf, sign in to an existing account, or purchase an annual subscription.

Subscribe Now